# SDR DALA14035623230

- Difficulty date: June 14, 2014
- Submitted: June 16, 2014
- Operation: Air carrier
- Aircraft: N330NW
- Make and model: Airbus A320-211
- Aircraft serial: 307
- Aircraft time: 67,151 hours, 30,574 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Frames 47-64
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND CORROSION ON SEAT TRACK, -Y765 BETWEEN FRAMES 47, 51, AND 64.  FOUND OUT LIMITS.  REPLACED SEAT TRACK IAW SRM 51-72-11, 53-41-15 FIG 202, PAG 215/216, DWG D534-7200, & D534-70080.
